# SDR CA141031014

- Difficulty date: October 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,023 hours
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483025
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, CREW NOTICED THAT THE NLG DOOR OPEN LIGHT REMAINED ON AFTER GEAR UP SELECTION. QRH FOLLOWED WITH AN ALTERNATE EXTENSION AND CREW ELECTED TO CARRY ON TO DESTINATION IN VANCOUVER WITH GEAR DOWN.  NLG LOCK WAS FOUND IN THE STOWED (NOT ENGAGED) POSITION ON AIRCRAFT ARRIVAL. NO PSEU FAULT CODES FOUND. SEVERAL GEAR SWINGS CONDUCTED WITH NO FAULTS FOUND. NLG SOLENOID SEQUENCE VALVE REPLACED ON SEPC. SEVERAL MORE GEAR SWINGS CONDUCTED SUCCESSFULLY.
